Alert archive / New Mexico / Special Weather Statements in 2012

Special Weather Statement, NWS Albuquerque, NM

August 3, 2012Santa Fe County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 3, 2012, 5:45 PM MDT for Santa Fe County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2012, 5:45 PM MDT (23:45 UTC)
Expired
Aug 3, 2012, 6:00 PM MDT
In force
15 min
Issued by
NWS Albuquerque, NM

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 110 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WWUS85 KABQ 032345
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT FRI AUG 3 2012

NMZ512-514-517-518-040000-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-SOUTHERN SANGRE DE
CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
545 PM MDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY
THROUGH 600 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA FE...MOVING NORTH/NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. EXPECT RAINFALL AMOUNTS UP TO A HALF AN INCH. 

AREAS AFFECTED BY THIS STORM INCLUDE...TESUQUE...HYDE MEMORIAL STATE
PARK...NAMBE PUEBLO...NAMBE AND CHUPADERO.

&&

LAT...LON 3595 10596 3587 10573 3561 10587 3567 10608
TIME...MOT...LOC 2345Z 201DEG 24KT 3572 10594

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:58 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 3, 2:58 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT FRI AUG 3 2012

.DISCUSSION...
MESOSCALE CONVECTIVE VORTEX (MCV) ASSOCIATED WITH THE CONVECTION
OVER NORTHERN OLD MEXICO LAST NIGHT...ON THE EASTERN SIDE OF THE
EASTERLY WAVE NOW MOVING NORTH INTO SE ARIZONA...THE CULPRIT
BEHIND THE NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON OVER
WESTERN NM. MEANWHILE...WEAK JET COUPLET OVER NORTH CENTRAL NEW
MEXICO APPEARS TO BE RESPONSIBLE FOR THE ADDITIONAL LIFT AND SHEAR
NECESSARY TO CREATE THE QUASI-SUPERCELL OVER LOS ALAMOS COUNTY. AT ANY
RATE...VERY ACTIVE LATE AFTERNOON AND EVENING REMAINS IN STORE
FOR JUST ABOUT ALL THE AREA...WITH THE EXCEPTION OF THE SOUTHEAST
ZONES/PLAINS. THE ABOVE MENTIONED MCV STILL HAS TO MOVE THROUGH
WRN NM THIS EVENING...LIKELY SPARKING ANOTHER ROUND OF
CONVECTION. MODELS ALSO HINTING THAT THE RAIN COOLED AIR OVER THE
WEST WILL PUSH EASTWARD AND GET THE CENTRAL VALLEYS...MOUNTAINS...AND
HIGHLANDS INTO THE MIX THIS EVENING. WITH ALL THE RAIN COOLED AIR
IN PLACE LATE THIS EVENING...EXPECTING MOST ACTIVITY WILL DIE OFF
SHORTLY AFTER 04-05Z OR SO.

ATTENTION THEN TURNS TO THE BACKDOOR COLD FRONT CURRENTLY PUSHING
THROUGH NORTHEAST WYOMING. MODELS REMAIN BULLISH WITH THE QPF
GENERATED BY THIS FEATURE SATURDAY...DRIVING IT SOUTHWARD THROUGH
NORTHEAST NM SATURDAY MORNING AND THROUGH THE EAST CENTRAL PLAINS
DURING THE AFTERNOON. THE MAIN COLD FRONT IS EXPECTED TO PUSH UP
TO THE CENTRAL MOUNTAIN CHAIN DURING THE EARLY EVENING HOURS.
SHOWERS AND STORMS FIRING ALONG THE FRONT...HOWEVER...COULD PUSH
THE FRONT THROUGH THE CANYONS AND GAPS SEVERAL HOURS EARLIER.
ADVISORY STRENGTH EAST WIND A POSSIBILITY GIVEN THE PROGGED SURFACE
PRESSURE DIFFERENCE BETWEEN KCAO AND KGUP. WILL WAIT AND SEE HOW
THE SYNOPTIC SCALE FRONT IS IMPACTED BY CONVECTION TONIGHT AND
SATURDAY MORNING BEFORE DECIDING ON ANY WIND HIGHLIGHTS FOR THE
MIDDLE RIO GRANDE VALLEY. THE FRONT PUSHES WWD TO THE AZ BORDER BY
ABOUT SUNRISE SUNDAY AND TIGHT EAST TO WEST PRESSURE GRADIENT
SHOULD KEEP STRONG EAST WIND GOING IN THE MID RIO GRANDE VALLEY
THROUGH AT LEAST MID MORNING.

ANOTHER VERY ACTIVE DAY APPEARS IN STORE ON SUNDAY WITH PLENTY OF
LOW LEVEL MOISTURE IN PLACE AND A SFC BOUNDARY IN PLACE OVER THE
WEST. FLASH FLOODING IS EXPECTED TO BE MORE OF A CONCERN SUNDAY
WITH THE EXPECTED WIDESPREAD RAINFALL TODAY AND SATURDAY AND THE
SLOW MOVING STORMS. MODEL ARE HINTING THAT THE UPPER HIGH REMAINS
JUST EAST OF THE TX/NM BORDER UNTIL SUNDAY...ALLOWING FOR SLIGHTLY
FASTER STORM MOVEMENT.

UPPER HIGH MOVES OVERHEAD SUNDAY NIGHT INTO MONDAY. STORM MOTION
BECOMES NORTHWESTERLY MONDAY AFTERNOON...FAVORING LOWER ELEVATION
SOUTHEAST OF MTNS/HIGHER TERRAIN. THE UPPER HIGH CONTINUES WWD
TUESDAY...EVENTUALLY PARKING ALONG THE AZ/UT BORDER FOR THE REMAINDER
OF THE WORK WEEK. THIS LOCATION WOULD SPARK RECYCLE MODE AND FAVOR
A NORTH TO NORTHEAST STEERING FLOW. THIS BODES WELL FOR VALLEYS
AND BASINS IMMEDIATELY SOUTHWEST OF MTNS AND MOUNTAIN RANGES.

33

&&

.FIRE WEATHER...
MOISTURE PLUME STRETCHES FROM SOUTHEAST AZ AND SOUTHWEST NM
NORTHWARD THRU WEST CENTRAL NM AND CURVES EAST INTO THE NRN NM
MOUNTAIN REGION THIS FRIDAY EVE. UPPER LVL SUBSIDENCE INHIBITING
CONVECTIVE ACTIVITY MOSTLY CONFINED TO TX...SO EVEN EASTERN NM IS
SUBJECT TO SCATTERED SHWRS/TSTMS UNTIL ABOUT MIDNIGHT TONIGHT.
NIGHTTIME RH RECOVERIES WILL BE FAIR TO GOOD IN THE EAST CENTRAL AND
NORTHEAST PLAINS TONIGHT...THEN GOOD TO EXCELLENT SATURDAY NIGHT.
ELSEWHERE RH RECOVERY WILL RANGE FROM GOOD TO EXCELLENT TONIGHT AND
BE EXCELLENT SATURDAY NIGHT.

THE MOISTURE PLUME LINGERS ACROSS WESTERN AND NORTHERN NM SATURDAY
BUT BECOMES MORE DIFFUSE...WHILE FOCUS SHIFTS TO THE BACK DOOR COLD
FRONT THAT WILL PUSH SOUTH AND WEST THRU THE NORTHEAST PLAINS EARLY
SATURDAY. THE BACK DOOR FRONT WILL REACH THE MID AND UPPER RIO
GRANDE VALLEY BY LATE AFTERNOON/EARLY EVENING. SHOWERS AND
THUNDERSTORMS COULD BE NUMEROUS ALONG AND BEHIND THE COLD FRONT
AND SCATTERED ELSEWHERE IN THE WESTERN HALF OF THE SATE SATURDAY
AFTERNOON. SHOWERS AND STORMS COULD LINGER WELL INTO SATURDAY NIGHT
IN THE NORTHERN MOUNTAINS AND ALSO NORTHEAST NEW MEXICO.

MODELS INDICATE THAT THE HIGH PRESSURE CENTER ALOFT OVER TX WILL
BEGIN TO MIGRATE WESTWARD SUNDAY. SUBSIDENCE NEAR AND SOUTH OF THIS
HIGH WILL LIMIT CONVECTIVE DEVELOPMENT IN EAST CENTRAL AND SOUTHEAST
NEW MEXICO SUNDAY WHILE THE WESTERN AND NORTHERN PARTS OF THE STATE
SEE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY.

THE FURTHER MIGRATION OF THE HIGH ALOFT TOWARDS THE FOUR CORNERS
REGION WILL BE THE KEY TO THE PLACEMENT OF CONVECTIVE ACTIVITY NEXT
WEEK AS MOISTURE WILL AGAIN BECOME MORE DIFFUSE. NORTHWEST STEERING
FLOW ALOFT EARLY NEXT WEEK COULD STILL ALLOW FOR SOME SHOWER/TSTM
CHANCE FOR ALL OF OUR AREA WITH THE FOUR CORNERS BEING ONE OF THE
DRIER REGIONS UNDER THE HIGH ALOFT.

&&

.AVIATION...
18Z TAF CYCLE
MOISTURE PLUME SHOWING EVIDENCE OF SPREADING NORTH FROM SOUTHWEST
NEW MEXICO TODAY WHICH ARGUES FOR AN INCREASE IN SHOWER/THUNDERSTORM
ACTIVITY FOR THE WESTERN HALF OF NEW MEXICO THROUGH THIS EVENING.
SHOWERS AND STORMS WILL MOVE TO THE NORTH OR NORTHEAST AT 15KT.
EXPECT MVFR CIG/VSBY AND MTN OBSCURATION IN/NR SHOWERS/STORMS THRU
FRIDAY EVE THEN DIMINISHING OVERNIGHT. KGUP MOST LIKELY TAF SITE TO
BE IMPACTED BY CONVECTIVE ACTIVITY THRU FRI EVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  91  65  89 /  20  10  20  20
DULCE...........................  50  85  52  81 /  30  20  30  50
CUBA............................  54  87  54  84 /  40  20  40  60
GALLUP..........................  56  85  56  85 /  40  30  30  50
EL MORRO........................  52  81  53  81 /  50  30  40  60
GRANTS..........................  55  84  55  84 /  40  30  40  50
QUEMADO.........................  55  82  54  83 /  40  30  30  60
GLENWOOD........................  59  89  58  89 /  20  20  20  40
CHAMA...........................  51  79  51  74 /  40  40  40  60
LOS ALAMOS......................  59  84  60  80 /  40  20  60  50
PECOS...........................  58  82  56  78 /  40  50  60  50
CERRO/QUESTA....................  57  79  55  76 /  40  30  50  50
RED RIVER.......................  49  71  48  67 /  50  50  60  60
ANGEL FIRE......................  47  73  46  69 /  50  50  60  60
TAOS............................  53  85  52  81 /  30  30  50  40
MORA............................  56  79  53  74 /  50  60  60  60
ESPANOLA........................  59  90  58  87 /  30  20  50  40
SANTA FE........................  63  84  60  80 /  40  30  50  40
SANTA FE AIRPORT................  63  88  60  84 /  30  20  50  30
ALBUQUERQUE FOOTHILLS...........  67  90  65  87 /  30  20  40  30
ALBUQUERQUE HEIGHTS.............  71  92  68  89 /  30  20  30  30
ALBUQUERQUE VALLEY..............  68  93  65  91 /  20  20  30  20
ALBUQUERQUE WEST MESA...........  68  93  66  91 /  30  20  30  30
LOS LUNAS.......................  66  92  65  91 /  20  20  30  20
RIO RANCHO......................  69  92  67  90 /  30  20  30  30
SOCORRO.........................  68  96  67  93 /  20  20  20  20
SANDIA PARK/CEDAR CREST.........  62  87  58  82 /  40  40  60  50
TIJERAS.........................  64  90  61  86 /  30  30  50  40
MORIARTY/ESTANCIA...............  60  87  57  85 /  40  40  50  40
CLINES CORNERS..................  60  85  56  81 /  50  50  60  40
GRAN QUIVIRA....................  62  88  60  85 /  30  40  40  30
CARRIZOZO.......................  64  94  62  90 /  20  30  30  20
RUIDOSO.........................  60  86  57  82 /  40  40  30  30
CAPULIN.........................  61  77  56  77 /  40  50  50  50
RATON...........................  60  86  58  86 /  40  40  50  40
SPRINGER........................  62  85  59  82 /  40  50  50  30
LAS VEGAS.......................  58  85  55  79 /  50  60  60  40
CLAYTON.........................  69  86  61  86 /  40  30  40  20
ROY.............................  67  87  59  83 /  40  50  60  30
CONCHAS.........................  71  94  66  90 /  30  50  60  20
SANTA ROSA......................  70  96  66  92 /  30  50  60  20
TUCUMCARI.......................  72  98  68  94 /  30  40  60  20
CLOVIS..........................  69  96  66  91 /  20  20  50  20
PORTALES........................  72  99  67  93 /  20  20  30  20
FORT SUMNER.....................  73  97  68  92 /  30  30  50  20
ROSWELL.........................  74 102  71  97 /  10  20  20  10
PICACHO.........................  66  94  64  89 /  20  20  20  20
ELK.............................  63  89  61  85 /  30  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ508-509.

&&

33
Hazardous weather outlook, Aug 3, 6:00 AM MDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI AUG 3 2012

NMZ501>540-041200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL FAVOR THE HIGH TERRAIN AND PORTIONS
OF NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL AND FLOODING IS POSSIBLE. ADDITIONALLY...AN ISOLATED
STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS NOT OUT OF THE
QUESTION ACROSS NORTHEAST NEW MEXICO.

MEANWHILE...ANOTHER ROUND OF TRIPLE DIGIT HEAT IS IN STORE FOR THE
EASTERN PLAINS THIS AFTERNOON. REMEMBER TO DRINK PLENTY OF WATER
AND STAY OUT OF THE SUN WHEN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL DIVE ACROSS THE EASTERN PLAINS ON SATURDAY...
PROVIDING A BREAK FROM THE HEAT...BUT WILL ALSO INCREASE
THUNDERSTORM CHANCES. HEAVY RAIN WILL BE POSSIBLE ACROSS
MUCH OF THE EASTERN PLAINS.

THE FRONT WILL PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN
CHAIN SATURDAY NIGHT. EAST CANYON WINDS WITH GUSTS UP TO 45 MPH
ARE LIKELY IN THE RIO GRANDE VALLEY. LOW LEVEL MOISTURE WILL BE
USHERED WESTWARD BY THE FRONT WHICH WILL INCREASE THUNDERSTORM
CHANCES ACROSS THE WEST FOR SUNDAY. LOCALLY HEAVY RAINFALL AND
FLOODING IS POSSIBLE DUE TO SLOW MOVING THUNDERSTORMS.

EARLY NEXT WEEK...DAILY ROUND OF SHOWER AND THUNDERSTORM ACTIVITY
ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS
MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Aug 3, 4:13 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT FRI AUG 3 2012

NMZ519-032245-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
413 PM MDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 445 PM MDT...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RIO GRANDE NATURE CENTER...
OR ABOUT 9 MILES WEST OF ALBUQUERQUE...MOVING EAST AT 17 MPH.

WIND GUSTS BETWEEN 45 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...PARADISE
HILLS...CABEZON...LOS RANCHOS DE ALBUQUERQUE...RIO RANCHO INTEL
AREA...NORTH VALLEY...VISTA HILLS...CORRALES AND ALAMEDA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3529 10663 3510 10648 3497 10677 3512 10689
TIME...MOT...LOC 2213Z 249DEG 21KT 3511 10667

50
Special weather statement, Aug 3, 5:14 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT FRI AUG 3 2012

NMZ534>536-040000-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
514 PM MDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ROOSEVELT...
SOUTHERN QUAY AND WESTERN CURRY COUNTIES THROUGH 600 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MELROSE...OR ABOUT 27 MILES
EAST OF FORT SUMNER...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO A HALF INCH DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...FORREST AND RURAL AREAS
NORTH OF MELROSE.

&&

LAT...LON 3497 10361 3473 10335 3437 10377 3455 10387
TIME...MOT...LOC 2314Z 204DEG 29KT 3456 10373

50
Special weather statement, Aug 3, 5:45 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT FRI AUG 3 2012

NMZ512-514-517-518-040000-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-SOUTHERN SANGRE DE
CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
545 PM MDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY
THROUGH 600 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA FE...MOVING NORTH/NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. EXPECT RAINFALL AMOUNTS UP TO A HALF AN INCH.

AREAS AFFECTED BY THIS STORM INCLUDE...TESUQUE...HYDE MEMORIAL STATE
PARK...NAMBE PUEBLO...NAMBE AND CHUPADERO.

&&

LAT...LON 3595 10596 3587 10573 3561 10587 3567 10608
TIME...MOT...LOC 2345Z 201DEG 24KT 3572 10594

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:03 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 2, 8:26 PM MDTSpecial Weather StatementABQSandoval34 min
Aug 2, 9:08 PM MDTSpecial Weather StatementABQBernalillo7 min
Aug 2, 9:27 PM MDTAreal Flood AdvisoryABQSandoval108 min
Aug 3, 10:58 AM MDTFlash Flood WatchABQ8 hr
Aug 3, 12:36 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval114 min
Aug 3, 12:54 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval2 hr
Aug 3, 1:09 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 3, 1:13 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 3, 1:25 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 3, 1:37 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe75 min
Aug 3, 2:07 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval113 min
Aug 3, 2:11 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Aug 3, 4:13 PM MDTSpecial Weather StatementABQBernalillo32 min
Aug 3, 4:16 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe25 min
Aug 3, 4:31 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe89 min
Aug 3, 5:14 PM MDTSpecial Weather StatementABQCurry46 min
Aug 3, 5:57 PM MDTSpecial Weather StatementABQCurry33 min

Nearby

Special Weather Statements in New Mexico, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.